Alert archive / Alabama / River Flood Warnings in 2022
River Flood Warning 21, NWS Huntsville, AL
NWS Huntsville, AL issued this river flood warning at Mar 22, 2022, 9:44 AM CDT for Lawrence County, Alabama. It took effect at Mar 23, 2022, 9:42 AM CDT. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2022, 9:44 AM CDT (14:44 UTC)
- In effect from
- Mar 23, 2022, 9:42 AM CDT
- Expired
- Mar 25, 2022, 3:03 AM CDT
- In force
- 41 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Lawrence County, AL
The radar
The Northeast Alabama radar (KHTX), 119 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Nance Creek (AL) at Courtland (BNAA1).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03586500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
605
WGUS44 KHUN 221444
FLWHUN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Huntsville AL
944 AM CDT Tue Mar 22 2022
...The National Weather Service in Huntsville AL has issued a Flood
Warning for the following rivers in Alabama...
Big Nance Creek at Courtland affecting Lawrence County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Additional information is available at www.weather.gov.
ALC079-230245-
/O.NEW.KHUN.FL.W.0021.220323T1834Z-220325T0946Z/
/BNAA1.2.ER.220323T1834Z.220324T1200Z.220325T0345Z.NO/
944 AM CDT Tue Mar 22 2022
...FLOOD WARNING IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY FRIDAY
MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Big Nance Creek at Courtland.
* WHEN...From Wednesday afternoon to early Friday morning.
* IMPACTS...At 16.0 feet, Water begins to cover roads south of
downtown Courtland.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Tuesday the stage was 4.0 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon to a crest of 17.5 feet Thursday
morning. It will then fall below flood stage late Thursday
evening.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
17.5 feet on 02/23/1971.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3479 8742 3476 8733 3468 8725 3457 8728
3458 8741
$$
JMS8 follow-up statements
184
WGUS84 KHUN 230132
FLSHUN
Flood Statement
National Weather Service Huntsville AL
832 PM CDT Tue Mar 22 2022
...The Flood Warning continues for the following rivers in Alabama...
Big Nance Creek AT Courtland affecting Lawrence County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Additional information is available at www.weather.gov.
ALC079-231345-
/O.EXT.KHUN.FL.W.0021.220323T1834Z-220325T0945Z/
/BNAA1.2.ER.220323T1834Z.220324T1200Z.220325T0345Z.NO/
832 PM CDT Tue Mar 22 2022
...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY
FRIDAY MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Big Nance Creek AT Courtland.
* WHEN...From Wednesday afternoon to early Friday morning.
* IMPACTS...At 16.0 feet, Water begins to cover roads south of
downtown Courtland.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Tuesday the stage was 4.2 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon to a crest of 17.5 feet Thursday
morning. It will then fall below flood stage late Thursday
evening.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
17.5 feet on 02/23/1971.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3479 8742 3476 8733 3468 8725 3457 8728
3458 8741
$$
GH763
WGUS84 KHUN 230607
FLSHUN
Flood Statement
National Weather Service Huntsville AL
107 AM CDT Wed Mar 23 2022
...The Flood Warning is extended for the following rivers in
Alabama...
Big Nance Creek AT Courtland affecting Lawrence County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Additional information is available at www.weather.gov.
ALC079-231815-
/O.EXT.KHUN.FL.W.0021.220323T1442Z-220325T0945Z/
/BNAA1.2.ER.220323T1442Z.220324T1200Z.220325T0345Z.NO/
107 AM CDT Wed Mar 23 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO EARLY FRIDAY
MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Big Nance Creek AT Courtland.
* WHEN...From this morning to early Friday morning.
* IMPACTS...At 16.0 feet, Water begins to cover roads south of
downtown Courtland.
* ADDITIONAL DETAILS...
- At 12:30 AM CDT Wednesday the stage was 10.2 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 17.5 feet tomorrow morning.
It will then fall below flood stage late tomorrow evening.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
17.5 feet on 02/23/1971.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3479 8742 3476 8733 3468 8725 3457 8728
3458 8741
$$
KTW412
WGUS84 KHUN 231608
FLSHUN
Flood Statement
National Weather Service Huntsville AL
1108 AM CDT Wed Mar 23 2022
...The Flood Warning is extended for the following rivers in
Alabama...
Big Nance Creek at Courtland affecting Lawrence County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Additional information is available at www.weather.gov.
ALC079-240415-
/O.EXT.KHUN.FL.W.0021.000000T0000Z-220325T0954Z/
/BNAA1.2.ER.220323T2225Z.220324T1200Z.220325T0354Z.NO/
1108 AM CDT Wed Mar 23 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...Big Nance Creek at Courtland.
* WHEN...Until early Friday morning.
* IMPACTS...At 16.0 feet, Water begins to cover roads south of
downtown Courtland.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Wednesday the stage was 12.0 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 17.5 feet tomorrow morning.
It will then fall below flood stage late tomorrow evening.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
17.5 feet on 02/23/1971.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3479 8742 3476 8733 3468 8725 3457 8728
3458 8741
$$
JMS952
WGUS84 KHUN 240225
FLSHUN
Flood Statement
National Weather Service Huntsville AL
925 PM CDT Wed Mar 23 2022
...The Flood Warning continues for the following rivers in Alabama...
Big Nance Creek AT Courtland affecting Lawrence County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Additional information is available at www.weather.gov.
ALC079-241430-
/O.CON.KHUN.FL.W.0021.000000T0000Z-220325T0954Z/
/BNAA1.2.ER.220323T2231Z.220324T1200Z.220325T0354Z.NO/
925 PM CDT Wed Mar 23 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Big Nance Creek AT Courtland.
* WHEN...Until early Friday morning.
* IMPACTS...At 16.0 feet, Water begins to cover roads south of
downtown Courtland.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Wednesday the stage was 15.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Wednesday was 15.1 feet.
- Forecast...The river is expected to rise to a crest of 17.5
feet tomorrow morning. It will then fall below flood stage
late tomorrow evening.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
17.5 feet on 02/23/1971.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3479 8742 3476 8733 3468 8725 3457 8728
3458 8741
$$
GH912
WGUS84 KHUN 240918
FLSHUN
Flood Statement
National Weather Service Huntsville AL
418 AM CDT Thu Mar 24 2022
...The Flood Warning continues for the following rivers in Alabama...
Big Nance Creek AT Courtland affecting Lawrence County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Additional information is available at www.weather.gov.
ALC079-242130-
/O.CON.KHUN.FL.W.0021.000000T0000Z-220325T0954Z/
/BNAA1.2.ER.220323T2231Z.220324T1200Z.220325T0354Z.NO/
418 AM CDT Thu Mar 24 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Big Nance Creek AT Courtland.
* WHEN...Until late tonight.
* IMPACTS...At 16.0 feet, Water begins to cover roads south of
downtown Courtland.
* ADDITIONAL DETAILS...
- At 3:30 AM CDT Thursday the stage was 16.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 AM CDT Thursday was 16.5 feet.
- Forecast...The river is expected to rise to a crest of 17.5
feet this morning. It will then fall below flood stage late
this evening.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
17.5 feet on 02/23/1971.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3479 8742 3476 8733 3468 8725 3457 8728
3458 8741
$$
MA121
WGUS84 KHUN 241433
FLSHUN
Flood Statement
National Weather Service Huntsville AL
933 AM CDT Thu Mar 24 2022
...The Flood Warning continues for the following rivers in Alabama...
Big Nance Creek at Courtland affecting Lawrence County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
Additional information is available at www.weather.gov.
ALC079-250245-
/O.EXT.KHUN.FL.W.0021.000000T0000Z-220325T0947Z/
/BNAA1.2.ER.220323T2231Z.220324T1045Z.220325T0347Z.NO/
933 AM CDT Thu Mar 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Big Nance Creek AT Courtland.
* WHEN...Until late tonight.
* IMPACTS...At 16.0 feet, Water begins to cover roads south of
downtown Courtland.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Thursday the stage was 16.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 AM CDT Thursday was 16.7 feet.
- Forecast...The river is expected to fall below flood stage
late this evening.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
16.5 feet on 05/07/2003.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3479 8742 3476 8733 3468 8725 3457 8728
3458 8741
$$129
WGUS84 KHUN 250143
FLSHUN
Flood Statement
National Weather Service Huntsville AL
843 PM CDT Thu Mar 24 2022
...The Flood Warning continues for the following rivers in Alabama...
Big Nance Creek AT Courtland affecting Lawrence County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
Additional information is available at www.weather.gov.
ALC079-250915-
/O.EXT.KHUN.FL.W.0021.000000T0000Z-220325T0910Z/
/BNAA1.N.ER.220323T2231Z.220324T1045Z.220325T0310Z.NO/
843 PM CDT Thu Mar 24 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Big Nance Creek AT Courtland.
* WHEN...Until late tonight.
* IMPACTS...At 14.0 feet, Lowland flooding begins on the left bank
of the river.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Thursday the stage was 14.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Thursday was 16.7 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 4.4 feet Tuesday
evening.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
14.7 feet on 01/04/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3479 8742 3476 8733 3468 8725 3457 8728
3458 8741
$$
AMP516
WGUS84 KHUN 250803
FLSHUN
Flood Statement
National Weather Service Huntsville AL
303 AM CDT Fri Mar 25 2022
...The Flood Warning is cancelled for the following rivers in
Alabama...
Big Nance Creek AT Courtland affecting Lawrence County.
ALC079-250915-
/O.CAN.KHUN.FL.W.0021.000000T0000Z-220325T0803Z/
/BNAA1.N.ER.220323T2231Z.220324T1045Z.220325T0300Z.NO/
303 AM CDT Fri Mar 25 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Big Nance Creek at Courtland.
* ADDITIONAL DETAILS...
- At 2:30 AM CDT Friday the stage was 12.5 feet.
- Forecast...The river is expected to fall to 4.4 feet Tuesday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3479 8742 3476 8733 3468 8725 3457 8728
3458 8741
$$
09What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this river flood warning went out at Mar 22, 9:26 AM CDT, 18 minutes earlier.
Area forecast discussion, Mar 22, 9:26 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
926 AM CDT Tue Mar 22 2022
.NEAR TERM...(Rest of Today)
Issued at 926 AM CDT Tue Mar 22 2022
An active day of weather expected across the Tennessee Valley as a
very dynamic low pressure system will bring strong winds, heavy
rainfall, and the potential for strong to severe thunderstorms later
this afternoon and evening. The forecast for the rest of the morning
and early afternoon remains on track. We'll remain mostly dry and
the only weather impact will be the gusty, gradient winds of around
15-25 mph that will increase through the day -- with gusts over 40
mph possible later this afternoon/evening.
We'll be watching a line of convection to our west across northern
and central Mississippi that will gradually begin to surge eastward
later this afternoon and will approach the AL/MS border as early as
21z. Ahead of this boundary, deep southerly winds will advect in a
very moist air mass with PWATs surge to around 1.5" across the
Tennessee valley late in the day. Thus, a heavy rainfall and
localized flooding will become a concern by the late afternoon. What
remains less certain is how much destabilization can occur ahead of
this line, with guidance still not overly bullish on the amount of
SBCAPE that can develop or be realized during the afternoon/evening.
This will be largely dependent on whether a warm front can nose into
portions of our area late in the day just ahead of the line as it
pivots into our northwest Alabama counties during the 21-00z window.
If this is the case, higher values of SBCAPE will be realized and
combined with the very favorable speed/directional shear to create a
higher tornado threat over the western half of the area during the
late afternoon and early evening. Complicating things further is that
short-term guidance is indicating some additional convection
developing across east central Mississippi ahead of this line and
moving into portions of northwest and north central Alabama during
the mid to late afternoon. What impact this initial convection will
have on the storm environment is also uncertain at this time.
Bottom line: Given the strong shear profile, am giving the
severe weather threat both from damaging winds and a tornado or two a
healthy respect. Whether the magnitude of this threat increases
later will be dependent on mesoscale details not yet fully resolved.
Thus, we'll be watching observational data very closely this
afternoon. A good day to monitor the forecast and for folks to have
multiple ways to get warnings.
.SHORT TERM...(Tonight through Thursday)
Issued at 533 AM CDT Tue Mar 22 2022
However, over northern Alabama and southern middle Tennessee,
instability looks to be more of a question mark. However, models
continue to show between 200 and 800 J/KG of SBCAPE extending into
northeastern Mississippi and northwestern Alabama this afternoon into
the evening hours. With deep shear and good helicity in place ahead
of this front, a QLCS type of event looks likely. Some supercells
within the line cannot be ruled out near the AL/MS border given
SBCAPE. However, the very strong and deep lift ahead of the front and
PWATS between 1.5 and 1.7 inches should produce a more widespread
flash flooding and river flooding threat with this system this
afternoon through 7 AM on Wednesday. Could see some 1 to 2 inch per
hours rainfall rates (maybe even higher) given these parameters.
Expect the strongest gradient winds to occur late this afternoon
into the early evening hours. During that period ahead of any
convection, sustained winds of 20 to 25 mph with gusts to around 45
mph look possible. We could even see some gusts to 50 mph in our
highest elevations. Damaging straight line winds and a tornado also
could occur as the line moves into northwestern Alabama late this
afternoon and moves east across the area overnight into early
Wednesday morning.
Some lingering showers look possible Wednesday morning behind the
occluded front. Some cooler air moves into the region Wednesday
afternoon into Wednesday night as temperatures fall into the upper
30s to lower 40s and skies clear.
Thursday will be cooler despite partly cloudy conditions with highs
only reaching the upper 50s to lower 60s.
.LONG TERM...(Thursday night through Monday)
Issued at 533 AM CDT Tue Mar 22 2022
Deep troughing across the eastern CONUS will feature late this week
and into the weekend. Conditions will remain dry but will be on the
cool side with these low heights across the area. There appears to
be a clipper type system that will bring in a reinforcing shot of
colder air into the Tennessee Valley late Friday into Saturday
morning. Models show that any precipitation associated with this
system should stay to the north of the area. High temperatures on
Friday and Saturday will be on the cool side for late March in the
mid to upper 50s. Surface high pressure will build in behind the
departing clipper system Saturday night into Sunday morning. Cold
air advection will continue behind this system during this
timeframe. Clear skies and light winds will lead to near ideal
radiational cooling conditions with temperatures dropping down into
the low to mid 30s with a frost/freeze possible Sunday morning.
Temperatures will begin to moderate on Sunday into early next week
as upper level heights rise and the trough shifts to the east. Highs
on Sunday will be in the low to mid 60s with highs in the low to mid
70s on Monday. Dry conditions will also continue throughout the long-
term portion of the forecast period.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 625 AM CDT Tue Mar 22 2022
VFR conditions are in place at both terminals at this time. Expect
VFR CIGS to continue and CIGS to lower through 16Z. Wind shear
around 42 knots is expected between 12Z and 16Z at both terminals.
After 16Z, expect MVFR CIGS to develop at both terminals. As surface
winds pick up, wind shear values will drop below criteria. However,
by 19Z at KMSL and 21Z at KHSV, expect wind shear to return and be a
bit stronger around 45 knots. Expect TSRA to affect KMSL around
22/22Z and KHSV around 23/01Z. TSRA should become -RA after 4Z at
KMSL and after 7Z at KHSV. Some IFR or LIFR CIGS or VSBYS could occur
after 22Z at KMSL or 01Z at KHSV, but left this out for now.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 7 AM CDT Wednesday for ALZ001>010-016.
Flood Watch from 4 PM CDT this afternoon through Wednesday morning
for ALZ001>007-016.
TN...Wind Advisory until 7 AM CDT Wednesday for TNZ076-096-097.
&&
NEAR TERM...AMP.24
SHORT TERM...KTW
LONG TERM...KTW
AVIATION...KTW
For more information please visit our website
at weather.gov/huntsville.Hazardous weather outlook, Mar 22, 9:40 AM CDT, 4 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 940 AM CDT Tue Mar 22 2022 ALZ001>010-016-TNZ076-096-097-231000- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 940 AM CDT Tue Mar 22 2022 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Today and Tonight... Heavy rainfall is expected this afternoon through tonight across the Tennessee Valley, especially for locations along and west of the I-65 corridor. Thus, a Flood Watch is in effect for northwest and north central Alabama from 4 PM this afternoon through 7 AM Wednesday morning. Widespread rainfall amounts of 2 to 4 inches are likely in these areas, with locally higher amounts possible. Flash flooding and flooding of area creeks and streams are expected. Strong to severe thunderstorms will be possible later this afternoon and evening, especially for areas along and west of the I-65 corridor. Damaging straight-line winds in excess of 60 MPH will be the primary threat with these storms. However, a few tornadoes can't be ruled out, especially in northwest Alabama. Sustained winds of 15 to 25 mph with gusts around 45 mph are expected outside of any thunderstorm activity. Some higher gusts up to 50 mph are possible in higher elevations. A Wind Advisory is in effect for the entire Tennessee Valley from 10 AM this morning to 7 AM Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Due to the heavy rainfall, rises on area rivers, creeks, and streams will be ongoing well into the day on Wednesday. River flooding will be possible on some of the tributaries of the Tennessee River. .SPOTTER CALL TO ACTION STATEMENT... Activation of storm spotters and emergency management personnel may be needed this afternoon and evening.
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 9:41 AM CDT | River Flood Warning | HUN | Jackson, Madison, Marshall | 3 days |
| Mar 22, 9:43 AM CDT | River Flood Warning | HUN | Madison | 43 hr |
| Mar 22, 3:51 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 39 min |
| Mar 22, 4:27 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 63 min |
| Mar 22, 5:09 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone, Morgan | 51 min |
| Mar 22, 5:54 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Limestone, Morgan | 39 min |
| Mar 22, 6:33 PM CDT | Special Weather Statement | HUN | Madison | 42 min |
Nearby
River Flood Warnings in Alabama, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.